# SDR BSYA2009022

- Difficulty date: April 6, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N33WC
- Make and model: Beech 58
- Aircraft serial: TH170
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: RA442CW12
- Condition: Damaged
- Location: Vacuum Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS EN ROUTE FROM LUK TO BKL WHEN THE RIGHT VAC PUMP FAILED.  DIVERTED TO LCK.  MAINTENANCE REMOVED AND REPLACED PUMP, OPS CHECKS GOOD.
